Search
for
Sort by
Research 841–870 of 1000+
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- Follicular mucinosis in association with Sezary syndrome
- Skin diseases in consequence of endocrine alterations
- Adverse Dermatologic Effects of Cardiovascular Drug Therapy: Part III
- Cutaneous Lupus Erythematosus Presenting as Frontal Fibrosing Alopecia: Report of 2 Patients
- Clinical review 74: Dermatological manifestations of endocrine disorders.
- Clinical picture of infectious syphilis
- Tips for addressing common conditions affecting pediatric and adolescent patients with skin of color
- Madarosis, milphosis, eyelash trichomegaly, and dermatochalasis
- Frontal fibrosing alopecia – review of recent case reports and case series in PubMed
- Psychotropic Medications and the Skin
- Biology of the skin and dermatological disease
- Frontal pattern hair loss among Chinese women is frequently associated with ponytail hairstyle
- Psoriatic Alopecia
- A clinical and histopathological study of cicatricial alopecia
- Silicon in hair loss: a preliminary SEM microanalysis study
- Cutaneous Reactions to Drugs
- Topical imiquimod—Be aware of the unexpected
- Acne in children
- Rotterdam criteria–based diagnostic subtype is not a strong predictor of cutaneous phenotype in patients with polycystic ovary syndrome: A cross-sectional study
- A novel homozygous variant in the dsp gene underlies the first case of non-syndromic form of alopecia
- Is Three-Dimensional Virtual Planning in Cranial Reconstruction for Advanced Cutaneous Squamous Cell Carcinoma of the Skull a Feasible Option?
- Retiform Purpura Caused by the Use of Cocaine, That Was Probably Adulterated with Levamisole
- Structure and Function of the Skin
- Hair Disorders
- Docetaxel-induced Psoriasis
- Colchicine Therapy for Psoriasis
- Alopecia and Its homoeopathic treatment
- Pediatric Lichen: Epidemiological and Clinical Characteristics in Children
- Concomitant acute alopecia and profound bone marrow suppression: An unusual manifestation of azathioprine toxicity